Home On the joint distribution of products differing by a permutation of the random factors in a compact group
Article
Licensed
Unlicensed Requires Authentication

On the joint distribution of products differing by a permutation of the random factors in a compact group

  • V. M. KAPITONOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 2 Issue 6

Published Online: 2009-10-09
Published in Print: 1992

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1992.2.6.645/pdf
Scroll to top button